Semiclassical limits of ground state solutions to Schrödinger systems

Yanheng Ding, Cheng Lee, Fukun Zhao

Research output: Contribution to journalArticle

14 Citations (Scopus)


This paper is concerned with the existence and concentration properties of the ground state solutions to the following coupled Schrödinger systems (Formula presented.)and (Formula presented.) is a power type nonlinearity, having superquadratic growth at both (Formula presented.) and infinity but subcritical, (Formula presented.) can be sign-changing and (Formula presented.). We prove the existence, exponential decay, (Formula presented.)-convergence and concentration phenomena of the ground state solutions for small (Formula presented.).

Original languageEnglish
Pages (from-to)725-760
Number of pages36
JournalCalculus of Variations and Partial Differential Equations
Issue number3-4
Publication statusPublished - 2014 Oct 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Semiclassical limits of ground state solutions to Schrödinger systems'. Together they form a unique fingerprint.

  • Cite this